# SDR 95ZZZW225

- Difficulty date: February 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93109
- Make and model: Boeing 747131
- Aircraft serial: 19675
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 1301
- Part time: 96,368 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING SPECIAL CHECK, FOUND TWO CRACKS AT BOTTOM OF STIFFENER, STATION 1301.  REPAIRED PER SRM 53-10-09.  TOTAL CYCLES 17,680.
